Instability of solutions of vector Lienard equation with constant delay


TUNÇ C.

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.59, no.2, pp.197-204, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 2
  • Publication Date: 2016
  • Title of Journal : BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE
  • Page Numbers: pp.197-204

Abstract

We consider the vector Lienard equation with the constant delay tau > 0,